Items where Author is "Rajappa, G N"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Srivatsa Kumar, B R and Rajappa, G N (2013) Modular Equations for Ramanujan’s Cubic Continued Fraction And its Evaluations. International Journal of Mathematical Combinatorics, 3. 01-15. ISSN 1937-1055

Srivatsa Kumar, B R and Sreeramamurthy, T G and Rajappa, G N (2012) Evaluations of Ramanujan’s Cubic Continued Fraction G(q) by Modular Equations. Journal of Ramanujan Society of Math. And Math. Sc. , 1 (1). pp. 49-67. ISSN 2319-1023

This list was generated on Thu Jan 27 04:35:56 2022 UTC.